Journal article icon

Journal article

Graphical Gaussian models with edge and vertex symmetries

Abstract:

Summary. We introduce new types of graphical Gaussian models by placing symmetry restrictions on the concentration or correlation matrix. The models can be represented by coloured graphs, where parameters that are associated with edges or vertices of the same colour are restricted to being identical. We study the properties of such models and derive the necessary algorithms for calculating maximum likelihood estimates. We identify conditions for restrictions on the concentration and correlati...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY
Volume:
70
Issue:
5
Pages:
1005-1027
Publication date:
2008-11-01
DOI:
EISSN:
1467-9868
ISSN:
1369-7412
Source identifiers:
97522
Language:
English
Keywords:
Pubs id:
pubs:97522
UUID:
uuid:fb41026a-7f7e-4901-a993-09173ea920f4
Local pid:
pubs:97522
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP